Electron. J. Differential Equations, Vol. 2023 (2023), No. 25, pp. 1-9.

Positive solutions for singular (p,q)-Laplacian equations with negative perturbation

Nikolaos S. Papageorgiou, Calogero Vetro, Francesca Vetro

We consider a nonlinear Dirichlet problem driven by the (p,q)-Laplacian and with a reaction consisting of a singular term plus a negative perturbation. Using regularization of the singular term and truncation and comparison techniques, we show that the problem has a unique positive smooth solution.

Submitted July 11, 2022. Published March 6, 2023.
Math Subject Classifications: 35J60, 35J92.
Key Words: (p,q)-Laplacian; singular term; negative perturbation; nonlinear regularity; regularized singular term.
DOI: https://doi.org/10.58997/ejde.2023.25

Show me the PDF file (295 KB), TEX file for this article.

  Nikolaos S. Papageorgiou
Department of Mathematics
National Technical University
Zografou campus
15780, Athens, Greece
email: npapg@math.ntua.gr
Calogero Vetro
Department of Mathematics and Computer Science
University of Palermo
Via Archirafi 34
90123, Palermo, Italy
email: calogero.vetro@unipa.it
Francesca Vetro
independent researcher
90123, Palermo, Italy
email: francescavetro80@gmail.com

Return to the EJDE web page